breed

Q. I have 2 (brothers) cats, 1 has Diabetes and I just accidentely gave the Insulin shot (.9)) to the wrong cat! OMG! What should I do? HELP please.

A. This can be serious. You should feed your cat high calories food every few hours and monitor closely for signs of low blood sugar level which are shaking, drooling, lack of coordination and even seizures. The effect of insuline can be seen for several hours after administration so need to monitor your cat closely for 10-12hrs

Answered By
TOMASZ WNUK



Related Questions

Related Articles


Citizen Train: Certifying Your Dog as a Good Citizen

Do you have a dog that excels at all forms of training? Do you want something to show for your dog's abilities? Are you interested in showing off your dog’s talents? If you answered yes to any of these questions, then you may...

Read More
Inflammation of the Middle Ear and External Ear Canal in Dogs

Otitis externa and Otitis media in Dogs Otitis externa is a chronic inflammation of a dog external ear canal. Otitis media, meanwhile, is an inflammation of the dog's middle ear. Both of these terms are used to describe clinical...

Read More

DISCLAIMER: The answers in Ask petMD are meant to provide entertainment and education. They should not take the place of a vet visit. Please see our Terms and Conditions.

IMPORTANT: The opinions expressed in Ask petMD content area are solely those of the User, who may or may not have medical or scientific training.

Our Ask petMD experts include veterinarians, vet techs, veterinary students, pet trainers, pet behaviorists and pet nutritionists. These opinions do not represent the opinions of petMD.

User-generated content areas are not reviewed by a petMD veterinarian or any member of the petMD editorial staff for accuracy, balance, objectivity, timeliness, or any other reason except for compliance with our Terms and Conditions.

petMD does not endorse any specific product, service, or treatment. Do not consider petMD user-generated content as medical advice.

Never delay or disregard seeking professional medical advice from your veterinarian or other qualified healthcare provider because of something you have read on petMD.

Continue Reading